# SDR 96FDEA00721

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65684929
- Condition: Corroded
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING EO 7-5310-7-3367B, FOUND REINFORCEMENT STRAP AND T-CLIP TO BE BADLY CORRODED AT BS 760 WL 206 LBL 70.5.  REMOVED AND REPLACED STRAP AND CLIP AT BS 760 WL 206 LBL 70.5.
